# SDR HALA2016122000556

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 22,365 hours, 3,436 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 43228390002
- Part serial: 00740
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FM2 FAULT ON ECAM.  REMOVED AND REPLACED FMGEC2 PER AMM 22-83-34 . AFS TEST PASSED, LAND 3 CAPABILITY TEST PASSED.  OK FOR SERVICE.  COMPUTER, FMGEC OFF 43-2283-9-0002 00740 ON 43-2283-9-0002 03002
